# SDR AALA961376

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Hyd Motor
- Part number: 240863
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1791 - AFTER TAKEOFF MIA DURING CLIMB-OUT, LOST SYSTEM A HYDRAULIC SYSTEM.  MANUALLY LOWERED LANDING GEAR AND AIRCRAFT RETURNED TO MIA, LANDING WITHOUT INCIDENT.  REPLACED FLAP HYDRAULIC MOTOR.  PRECAUTIONARY REPLACED BOTH ENGINE DRIVE HYDRAULIC PUMPS.  ACCOMPLISHED GROUND ENGINE RUN AND SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
